# SDR COEA2024110632759

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 376 hours, 474 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 783110223
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262496 NR 1 DISCREPANCY: DURING A DETAILED VISUAL INSPECTION OF THE UPPER VERTICAL STABILIZER INNER AND EXTERIOR STRUCTURE PULLED THROUGH HARDWARE ON FORWARD ATTACHMENT POINTS.   REPLACED WITH NEW PER TEXTRON AVIATION 408 SRM 51-40-05 REV. 4.
